MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Therapeutische Umschau. Revue therapeutique · 1995

[Ethanol ingestion following Antabus overdose: acetaldehyde-induced cardiological emergency].

Becker J, Desel H, Schuster H P, Kahl G F

Клинический случайАннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

The differential diagnosis of chest pain is challenging, when the clinical presentation appears pathognomonic, yet conventional diagnostic tests fail to reveal the suspected cause. We report the case of a 38-year-old patient who had an acetaldehyde intoxication (antabuse syndrome) in the setting of disulfiram overdose and ethanol ingestion. The patient presented with severe angina pectoris. Coronary artery disease was suspected, because the patient had risk factors and electrocardiographic repolarization changes were present. During the further investigation it became evident that symptoms were solely caused by acetaldehyde intoxication following disulfiram and alcohol ingestion. Toxic levels of acetaldehyde were found in the patient's serum. Coronary artery disease was ruled out by cardiac catheterization.

Для цитирования: Becker J, Desel H, Schuster H P, Kahl G F. [Ethanol ingestion following Antabus overdose: acetaldehyde-induced cardiological emergency].. Therapeutische Umschau. Revue therapeutique. 1995.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.